# SDR AALA20100423TUL03

- Difficulty date: April 23, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 56,927 hours, 29,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM OF SEAT TRACK FROM STATIONS 218 TO 303.  REMOVED SEAT TRACK FROM STATIONS 216 TO 303 AND INSTALLED NEW SEAT TRACK FROM STATIONS 216 TO 303 AND TRACK SPLICE PER MM 53-40-01-2 AND SRM 53-05-00 FIGURE 4.
